# SDR DALA2024030603106

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 83,192 hours, 20,346 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 162N11513
- Part serial: 93LD4
- Condition: Broken
- Location: Nlg
- Part time: 83,526 hours, 29,778 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 AFTER SETTING THE PARKING BRAKE AT THE GATE, RAMP AGENT INFORMED US LEFT NOSE WHEEL HAS SEPERATED FROM AXLE. UPON INSPECTION, AGREE/NOTICE THE SEPERATION AND ASSOCIATED SHEERED METAL/DAMAGE. SMOOTH LANDING AND AIRCRAFT HANDLED/TAXIED NORMALLY. CORRECTIVE ACTION: R/R NLG AXLE PER B757 CMM 32-21-49 REV 80 07/15/2022. REMOVED AND REPLACED LT & RT NOSE WHEEL/TIRE ASSY REF B757 AMM 32-45.
